Cetirizine Hydrochloride 24-hr allergy relief: 400 10mg tablets
Compare to Zyrtec's active ingred
Antihistamine for 24-hour relief of outdoor and indoor allergies. One tablet contains 10mg cetirizine HCl (active ingredient). Members Mark brand.
$21.79($0.05 per tablet)
Drowsiness may occur; be careful when driving a motor vehicle or operating machinery.